# SDR ASAA0640025

- Difficulty date: January 12, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON CREASE BEAM AT BS 639, RBL 64, WL 208.  REMOVED AND REPLACED CREASE BEAM AT BS 540 TO 663, RBL 64, WL 208, PER B737-400 SRM 51-40-02 PAGE 1-2, STEP 4, SRM 51-10-02 SRM 53-60-13.  (M)
